# SDR DALA2019030301391

- Difficulty date: March 3, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 60,204 hours, 21,882 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0967321) DURING INSPECTION FOUND CRACKED FRAME LOCATED BS 380 BETWEEN STR8R TO STR9R AT PASSENGER CABIN. PERFORMED PERMANENT REPAIR ON FRAME LOC BS 380 BTW STR 8R TO STR 9R AT PASSENGER CABIN AS PER ERA 575561-14AD.
